Please use this identifier to cite or link to this item:
|標題:||Some characterizations of convex functions||作者:||Li, Y.C.
|關鍵字:||Convex;Locally convex;Characterization;Hermite-Fejer's inequality;Hermite-Hadamard's inequality||Project:||Computers & Mathematics with Applications||期刊/報告no：:||Computers & Mathematics with Applications, Volume 59, Issue 1, Page(s) 327-337.||摘要:||
The main result in this paper is to establish some new characterizations of convex functions, in which we also simplify the proof of the characterizations given by Bessenyei and Pales. (C) 2009 Published by Elsevier Ltd
|Appears in Collections:||期刊論文|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.